Kontsevich's integral for the Kauffman polynomial

Thang Tu Quoc Le, Jun Murakami

Research output: Contribution to journalArticle

57 Citations (Scopus)
Original languageEnglish
Pages (from-to)39-65
Number of pages27
JournalNagoya Mathematical Journal
Volume142
Publication statusPublished - 1996 Jun
Externally publishedYes

Fingerprint

Kauffman Polynomial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Kontsevich's integral for the Kauffman polynomial. / Le, Thang Tu Quoc; Murakami, Jun.

In: Nagoya Mathematical Journal, Vol. 142, 06.1996, p. 39-65.

Research output: Contribution to journalArticle

@article{f067be26935145198739b494ab62de14,
title = "Kontsevich's integral for the Kauffman polynomial",
author = "Le, {Thang Tu Quoc} and Jun Murakami",
year = "1996",
month = "6",
language = "English",
volume = "142",
pages = "39--65",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - Kontsevich's integral for the Kauffman polynomial

AU - Le, Thang Tu Quoc

AU - Murakami, Jun

PY - 1996/6

Y1 - 1996/6

UR - http://www.scopus.com/inward/record.url?scp=0007318728&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007318728&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0007318728

VL - 142

SP - 39

EP - 65

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -